University of Adelaide Library

Adelaide Research and Scholarship : Schools and Disciplines : School of Mathematical Sciences : Applied Mathematics : Applied Mathematics publications

Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/71466

Type: Journal article
Title: Averaging approximation to singularly perturbed nonlinear stochastic wave equations
Author: Lv, Y.
Roberts, A.
Citation: Journal of Mathematical Physics, 2012; 53(6):1-12
Publisher: Amer Inst Physics
Issue Date: 2012
ISSN: 0022-2488
Department: Faculty of Engineering, Computer & Mathematical Sciences
Statement of
Responsibility: 
Yan Lv and A. J. Roberts
Abstract: An averaging method is applied to derive effective approximation to a singularly perturbed nonlinear stochastic damped wave equation. Small parameter ν > 0 characterizes the singular perturbation, and νᵅ, 0 ≤ α ≤ 1/2, parametrizes the strength of the noise. Some scaling transformations and the martingale representation theorem yield the effective approximation, a stochastic nonlinear heat equation, for small ν in the sense of distribution.
Keywords: nonlinear equations; stochastic processes; wave equations
Rights: © 2012 American Institute of Physics
RMID: 0020120584
DOI: 10.1063/1.4726175
Appears in Collections:Applied Mathematics publications
View citing articles in: Web of Science
Google Scholar
Scopus

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

© 2008 The University of Adelaide
library@adelaide.edu.au
CRICOS Provider Number 00123M
Service Charter | Copyright | Privacy | Disclaimer